Jeff and Sharon on pier
Toxins chemotherapy drugs

Toxins chemotherapy drugs can cause injury to the heart

Toxins chemotherapy drugs: Cardiac toxicity and lifestyle

Many people are ignorant of how toxic chemotherapy drugs are. We need to educate ourselves in very many ways if we want to keep the good health that all of us desires. It is regrettable that we are suffering from diseases which could be prevented yet our lifestyle betrays the nobility of prevention. What we eat and how we live our life contributes greatly to the risks of some of these conditions. For instance, all the damages caused to the heart by these toxins could be avoided if we eat the right organic foods and live an active life. If you are wondering how best you can protect yourself and your children from the effects of such health problems, you’re at the right place now. We have a solution for you and you are just in time to meet with our qualified and experienced team of experts from AWAREmed Health and Wellness Resource Center under the able leadership of doctor Dalal Akoury MD who will be helping us discuss the real issues and how to go about them.

Many people may not know that chemotherapy drugs are toxins in themselves and can cause injury to the heart. This is referred to us as cardiac toxicity. The injuries will incapacitate the heart and render it ineffective. When this happens the heart will be unable to pump enough blood to supply the body with essential oxygen and nutrients. Even though several chemotherapy drugs may cause cardiac toxicity, the most common cause of cardiac toxicity in cancer patients is treatment with chemotherapy drugs known as anthracyclines. Doxorubicin (Adriamycin®) is a frequently prescribed anthracycline. Although the best way to prevent cardiac toxicity from anthracyclines is to limit the number of anthracyclines administered, forms of less toxic anthracyclines drugs and drugs that may relieve side effects are being developed to supplement on what is already available.

And as we progress into the discussion, doctor Akoury is going to respond to some of the questions that are being raised by many patients from time to time. The questions include:

  • What is cardiac toxicity?
  • What causes cardiac toxicity?
  • How is cardiac toxicity diagnosed?
  • What are the symptoms of cardiac toxicity?
  • How can cardiac toxicity be prevented?
  • How is cardiac toxicity treated?

Toxins chemotherapy drugs: What is cardiac toxicity?

Any damage caused to the heart muscle by a toxin is called cardiac toxicity. Remember that, cardiac toxicity may cause arrhythmias which are changes in heart rhythm or it can develop into heart failure. Nevertheless, when we talk of heart failure it does not necessarily mean that your heart has stopped or is about to stop. It simply means that the heart muscle cannot pump with enough force to supply the body with blood containing essential oxygen and nutrients. Heart failure develops over time as the pumping action of the heart grows weaker. This is what needs to be prevented so that the flow of blood is uninterrupted. Because of the sensitive nature of the heart, you need not wait for the damage to occur. Schedule an appointment with doctor Akoury now for timely solutions now.

Toxins chemotherapy drugs: Cardiac toxicity and lifestyle

http://www.awaremednetwork.com/

 

Facebooktwitterpinterestlinkedin